# SDR AALA201706059002

- Difficulty date: June 3, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,429 hours, 25,643 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C24730100
- Part serial: H2244
- Condition: Faulted
- Location: Nlg
- Part time: 59,425 hours, 25,640 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RECEIVED A LANDING GEAR DOORS NOT CLOSED ON ECAM.  PERFORMED ECAM PROCEDURE, DOOR INDICATED CLOSED AFTER GEAR CYCLED.  MAINTENANCE REPLACED THE NOSE LANDING GEAR UPLOCK ASSEMBLY IAW AMM 32-31-14. ACCOMPLISHED SATISFACTORY OPS CHECK IAW AMM 32-31-00.  AIRCRAFT WAS GROUNDED.
